# SDR 2009FA0000367

- Difficulty date: May 5, 2009
- Submitted: May 5, 2009
- Operation: General aviation
- Aircraft: N5481E
- Make and model: Cessna 182R
- Aircraft serial: 18268325
- Aircraft time: 1,550 hours
- Engine: Cont O470U
- Engine time: 1,550 hours
- System (JASC): 6122 · Propeller Governor
- Part: Cable
- Condition: Frayed
- Location: Prop Governor
- Part time: 1,550 hours
- Stage of operation: TO
- How discovered: C
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

UPON APPLYING FULL THROTTLE FOR TAKEOFF, THE PILOT NOTED THAT THE ENGINE ONLY REACHED 2000 RPM. TAKEOFF WAS ABORTED AND A VISUAL CHECK OF THE PROPELLER GOVERNOR WAS MADE. THE MX RATED PILOT DETERMINED THAT THE CONTROL WAS STICKING BEFORE REACHING THE HIGH RPM STOP. DURING FURTHER FUNCTIONAL TESTING THE CABLE FROZE, THEN BROKE AT THE AFT END OF THE CABLE.
